By Topic

A solvable Lie algebra condition for stability of linear multidimensional systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Tianguang Chu ; Dept. of Mech. & Eng. Sci., Peking Univ., Beijing, China ; Cishen Zhang ; L. Wang

This note analyzes exponential stability of a class of linear discrete multidimensional systems. Using a multidimensional comparison principle for estimating the system componentwise exponential convergence and a solvable Lie algebra condition, a sufficient condition for exponential stability of linear multidimensional systems is presented. The stability condition can be easily examined by computing the system matrices in finite steps. This is demonstrated by an example.

Published in:

IEEE Transactions on Automatic Control  (Volume:51 ,  Issue: 2 )